# SDR AALA201910219012

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 62,814 hours, 23,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT EMERGENCY POWER SUPPLY UNIT BATTERY TEST FAILED. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-00.
